By Topic

Markov decision processes and regular events

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Courcoubetis, C. ; Dept. of Comput. Sci., Crete Univ., Heraklion, Greece ; Yannakakis, Mihalis

Desirable properties of the infinite histories of a finite-state Markov decision process are specified in terms of a finite number of events represented as ω-regular sets. An infinite history of the process produces a reward which depends on the properties it satisfies. The authors investigate the existence of optimal policies and provide algorithms for the construction of such policies

Published in:

Automatic Control, IEEE Transactions on  (Volume:43 ,  Issue: 10 )